# SDR C2XA09IA097

- Difficulty date: April 12, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 24,033 hours, 22,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2884, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN INOPERATIVE AISLE PATH LIGHT STRIP.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE AFFECTED AISLE PATH LIGHT STRIP, OPERATIONAL TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
